# SDR CA151217005

- Difficulty date: December 10, 2015
- Submitted: June 13, 2017
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 19,579 hours
- Engine: Lyc O320D2J
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 4371
- Condition: Not Reported
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) MAGNETO TIMING ADVANCED 3 DEGREES IN 50HRS SINCE 500HR INSP.
